Next Article in Journal
Energy Analysis and Multi-Objective Optimization of an Internal Combustion Engine-Based CHP System for Heat Recovery
Next Article in Special Issue
Generation and Nonlinear Dynamical Analyses of Fractional-Order Memristor-Based Lorenz Systems
Previous Article in Journal
On One-Sided, D-Chaotic CA Without Fixed Points, Having Continuum of Periodic Points With Period 2 and Topological Entropy log(p) for Any Prime p
Previous Article in Special Issue
Research and Development of a Chaotic Signal Synchronization Error Dynamics-Based Ball Bearing Fault Diagnostor
Article Menu

Export Article

Open AccessArticle
Entropy 2014, 16(11), 5618-5632; doi:10.3390/e16115618

The Property of Chaotic Orbits with Lower Positions of Numerical Solutions in the Logistic Map

1
College of Computer Science and Technology, Harbin University of Science and Technology, P.O. Box 110, Harbin 150080, China
2
College of Computer Science and Technology, Harbin Institute of Technology, P.O. Box 320,Harbin 150001, China
3
Center of Educational Technology and Information, Mudanjiang Medical University, Mudanjiang 157011, China
*
Author to whom correspondence should be addressed.
Received: 23 September 2014 / Revised: 20 October 2014 / Accepted: 22 October 2014 / Published: 27 October 2014
(This article belongs to the Special Issue Recent Advances in Chaos Theory and Complex Networks)
View Full-Text   |   Download PDF [223 KB, uploaded 24 February 2015]   |  

Abstract

In this paper, we introduce an iterative method with lower positions of true numerical solutions located in the real orbit in order to investigate the property of the logistic map. The basic structure of the logistic map is presented, which consists of the root gene position, the common gene position and the individual gene position. The ergodicity and randomness of the logistic map are dependent on the individual gene position. We find that the lower positions of the true numerical solutions in the real orbits have the property of a half-life. View Full-Text
Keywords: logistic map; iterative method; numerical simulation; chaotic orbit; lower position; half-life logistic map; iterative method; numerical simulation; chaotic orbit; lower position; half-life
Figures

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Liu, J.; Zhang, H.; Song, D. The Property of Chaotic Orbits with Lower Positions of Numerical Solutions in the Logistic Map. Entropy 2014, 16, 5618-5632.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top